# SDR HEEA079518

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,431 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 211722
- Part serial: A28898
- Condition: Weak
- Location: Windshiled Wiper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER MOTOR WEAK, WILL NOT MOVE ON LOW SPEEDS SETTING. REPLACED WITH SERVICEABLE PART.
